MathSciNet Relay Station
MathSciNet bibliographic data
MR1273278 (95c:20036) 20E08 (20F32)
Liu, Ying-Sheng Density of the commensurability groups of uniform tree lattices. J. Algebra 165 (1994), no. 2, 346–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement